U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

I have a rash on my arms and legs

A 38-year-old member asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
HIV Rash: When a rash presents with initial HIV symptoms – it is usually more prominent on the central body then on extremities. Early HIV symptoms (fatigue, s... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 52-year-old member asked:
Dr. Robert Stuart
A Verified Doctoranswered
A US doctor answeredLearn more
Common problem: It is fairly common to get a rash after taking sulfa drugs. It is not related to a penicillin allergy. The "sulfa rash" is sometimes due to an aller... Read More
Dr. Stephen Daquino
Sports Medicine 21 years experience
Maybe Med Reaction: Trimethorprim/ sulfamethoxazole is a sulfa based antiobiitic. Not a penicillin derivative. That said it is still a common source of allergy. Talk to y... Read More
A 26-year-old male asked:
Dr. Jeffrey Juchau
Family Medicine 33 years experience
Rash: Rashes are impossible to diagnosis without looking at them. See your doctor for evaluation.
A 50-year-old female asked:
Dr. Scott Hacking
Family Medicine 18 years experience
Rash: Try benadryl (diphenhydramine) and hydorcortisone cream. If not better, take a picture of the rash and consult a Healthtap doctor.
A 57-year-old female asked:
Dr. John Chiu
Allergy and Immunology 57 years experience
See derm: Amoxicillin allergy usually does not cause a crusty rash. You need to see a dermatologist if this has been a persistent or recurrent problem.
A 22-year-old female asked:
Dr. Antoanella Calame
Dermatology 19 years experience
See a dermatologist: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a prope... Read More
A 26-year-old female asked:
Dr. Oscar Novick
Pediatrics 58 years experience
Rash : You could have urticaria or hives. Benadryl (diphenhydramine) should help twice daily.
A member asked:
Dr. Robert Kwok
Pediatrics 33 years experience
Viral? Allergic?: Blotchy appearing reddish rashes can occur when the blood flow in the tiny vessels at the skin's surface change, such as in an allergic rash, a viral ... Read More
A female asked:
Dr. James Seward
Dermatology 22 years experience
This : This is quite challenging without a clinical examination. I would recommend you see a dermatologist for diagnosis and treatment options. Could be ma... Read More
A 49-year-old female asked:
Dr. Boris Aronzon
Anesthesiology 24 years experience
Time: Give time for medicine to work, unless your condition change to the worse. Your always can see your dr again or seek 2 nd opinion.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership